Über orthogonale Reihen

Tandori, Károly: Über orthogonale Reihen. Acta scientiarum mathematicarum, (16) 1-2. pp. 74-76. (1955)

[img] Cikk, tanulmány, mű
math_016_fasc_001_002_074-076.pdf

Download (747kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1955
Volume: 16
Number: 1-2
Page Range: pp. 74-76
ISSN: 0001-6969
Language: német
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr. a lábjegyzetekben
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:14
Last Modified: 2019. Sep. 20. 14:25
URI: http://acta.bibl.u-szeged.hu/id/eprint/13769

Actions (login required)

View Item View Item